# SDR SWAA2014102033140

- Difficulty date: October 16, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 37,519 hours, 21,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT EMER BATTERY PACK FAILED CAPACITY TEST.  R & R BATTERY PACK IAW AMM & DWG.
